Escaping an Infinitude of Lions

Mikkel Abrahamsen, Jacob Holm, Eva Rotenberg, Christian Wulff-Nilsen

Research output: Contribution to journalJournal articleResearchpeer-review

5 Downloads (Pure)

Abstract

We consider the following game played in the Euclidean plane: There is any countable set of unit speed lions and one fast man who can run with speed 1 + epsilon for some value epsilon > 0 . Can the man survive? We answer the question in the affirmative for any epsilon > 0 .
Original languageEnglish
JournalAmerican Mathematical Monthly
Volume127
Issue number10
Pages (from-to)880-896
ISSN0002-9890
DOIs
Publication statusPublished - 2020

Fingerprint

Dive into the research topics of 'Escaping an Infinitude of Lions'. Together they form a unique fingerprint.

Cite this